3 doctors weighed in:

Son is going on this (captopril) drug next week as he hascan advise me on it and its side effects especially in children?

3 doctors weighed in
2 doctors agree

In brief: Rash,itch,coug

Depending on age, if sun worshipped photo sensitivity may be a problem in addition to more common reaction listed above.
As with any drug an untoward reaction must always be assumed to be the drug until proven otherwise. Stop the med and call the prescriber.

In brief: Rash,itch,coug

Depending on age, if sun worshipped photo sensitivity may be a problem in addition to more common reaction listed above.
As with any drug an untoward reaction must always be assumed to be the drug until proven otherwise. Stop the med and call the prescriber.
Dr. Philip S Steinfeld
Dr. Philip S Steinfeld
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors